# SDR UIEA2023050400397

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pca
- Part number: 2827001011
- Part serial: 3506
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STABILIZER, ELEVATOR OUTBOARD PCA WITH FREE PLAY( LH HORIZONTAL STABILIZER, ELEVATOR OUTBOARD PCA WAS REPLACED IAW AMM 27-31-05-424-027. OPS CHECK GOOD )
